User Reviews for Cipro
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Cipro.
Reviews for Cipro to treat Diverticulitis
"Taking Cipro made me almost sicker than the bout of pain. I couldn't function, slept most of every day. Developed thrush, heavily coated tongue. Staggering when walking, off balance at times, thinking process was not normal, crying jags for no reason. This drug in the class of quinolones causes CNS problems. I will never take another in that class. Diarrhea was continuing days after the 10 day course was done. Read Cipro can actually cause C. difficile and Immodium can aggravate that! It's been one month since I started the ten day course of Cipro and still having side effects of CNS."
M E P October 22, 2016
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Cipro was horrible. I have never had a reaction to an antibiotic before. Mentally disturbed head. It was very strange and made me panicky. Broke out in a rash on forearms and itchy tight chest. Read how awful this drug is. Thank goodness my reaction happened after a few doses and not a week or two. Flouriquinolones are poison for me. I never would have thought an antibiotic could be so harmful."
Sbrb (taken for less than 1 month) July 26, 2016
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"By day 6 Cipro was helping with the symptoms but I started having blurred vision. Day 7 vision even more blurred and had a headache and pain behind right eye. Doctor took me off Cipro and put me on Doxycycline."
Anonymous February 28, 2012
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Last year, when I had my first diverticulitis attack (a bad one), I was put on Cipro and Flagyl. Condition did clear up although I was left with a nasty case of Thrush. This time only on Cipro - don't find the one medicine alone very effective. I'm nearing the end of my prescription (10 days of 2 per day) and still having some pain and nausea. Will see my doctor next week."
Anonymous August 12, 2011
|43 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Have used once or twice a year for last 10 years and start to have relief within 24 hours with symptoms usually gone by day three. I take two a day after first tinge of pain (you know what I am talking about) and continue for one week minimum or two days more than symptoms persist. Makes me a little fatigued and I start to get diarrhea after about 4 days but it is worth it."
mature March 16, 2010
|88 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about Cipro (ciprofloxacin)
- Other brands: Proquin XR